# SDR AALA201608239006

- Difficulty date: August 22, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 65,085 hours, 24,003 cycles
- Engine: Iae V2527A5
- Engine time: 43,856 hours, 15,786 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V11662
- Condition: Smoke
- Location: Nr 1
- Part time: 43,856 hours, 15,786 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED, HEAVY SMOKE COMING OUT OF NR 1 ENGINE TAIL PIPE AT SHUTDOWN.  REPLACED NR 1 ENGINE IAW TASK CARD 26L40071004 AND 26L00071015.
